Some results on the geometry of full flag manifolds and harmonic maps
Palabras clave:
Flag manifolds, (1,2)-symplectic metrics, harmonic maps, Hermitian geometry (es)
Descargas
In this note we study, for 𝓃 = 5,6,7, the geometry of the full flag manifolds, F(𝓃) = U(𝓃)/U(1)x⋅⋅⋅ x U(1). By using tournaments we characterize all of the (1,2)-symplectic invariant metrics on F(𝓃), for 𝓃 = 5,6,7, corresponding to different classes of non-integrable invariant almost complex structure.
Cómo citar
APA
Paredes, M. (2000). Some results on the geometry of full flag manifolds and harmonic maps. Revista Colombiana de Matemáticas, 34(2), 57–89. https://revistas.unal.edu.co/index.php/recolma/article/view/33771
ACM
[1]
Paredes, M. 2000. Some results on the geometry of full flag manifolds and harmonic maps. Revista Colombiana de Matemáticas. 34, 2 (jul. 2000), 57–89.
ACS
(1)
Paredes, M. Some results on the geometry of full flag manifolds and harmonic maps. rev.colomb.mat 2000, 34, 57-89.
ABNT
PAREDES, M. Some results on the geometry of full flag manifolds and harmonic maps. Revista Colombiana de Matemáticas, [S. l.], v. 34, n. 2, p. 57–89, 2000. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33771. Acesso em: 6 abr. 2025.
Chicago
Paredes, Marlio. 2000. «Some results on the geometry of full flag manifolds and harmonic maps». Revista Colombiana De Matemáticas 34 (2):57-89. https://revistas.unal.edu.co/index.php/recolma/article/view/33771.
Harvard
Paredes, M. (2000) «Some results on the geometry of full flag manifolds and harmonic maps», Revista Colombiana de Matemáticas, 34(2), pp. 57–89. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33771 (Accedido: 6 abril 2025).
IEEE
[1]
M. Paredes, «Some results on the geometry of full flag manifolds and harmonic maps», rev.colomb.mat, vol. 34, n.º 2, pp. 57–89, jul. 2000.
MLA
Paredes, M. «Some results on the geometry of full flag manifolds and harmonic maps». Revista Colombiana de Matemáticas, vol. 34, n.º 2, julio de 2000, pp. 57-89, https://revistas.unal.edu.co/index.php/recolma/article/view/33771.
Turabian
Paredes, Marlio. «Some results on the geometry of full flag manifolds and harmonic maps». Revista Colombiana de Matemáticas 34, no. 2 (julio 1, 2000): 57–89. Accedido abril 6, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33771.
Vancouver
1.
Paredes M. Some results on the geometry of full flag manifolds and harmonic maps. rev.colomb.mat [Internet]. 1 de julio de 2000 [citado 6 de abril de 2025];34(2):57-89. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33771
Descargar cita
Visitas a la página del resumen del artículo
171
Descargas
Licencia
Derechos de autor 2000 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.